# SDR 9605491149

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Corroded
- Location: Fs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE FS 2007 AFT PRESSURE BULKHEAD WEB AND STIFFENER AT LBL 32, Z = -40.    REPAIRED WEB (P/N NJC6040-501) AND STIFFENER (P/N NJC6040-109) PER EA 11-99304.
